Boundary control of the Maxwell dynamical system : lack of controllability by topological reasons
ESAIM: Control, Optimisation and Calculus of Variations, Tome 5 (2000) , pp. 207-217.
@article{COCV_2000__5__207_0,
     author = {Belishev, Mikhail and Glasman, Aleksandr},
     title = {Boundary control of the Maxwell dynamical system : lack of controllability by topological reasons},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     pages = {207--217},
     publisher = {EDP-Sciences},
     volume = {5},
     year = {2000},
     zbl = {1121.93307},
     mrnumber = {1750615},
     language = {en},
     url = {www.numdam.org/item/COCV_2000__5__207_0/}
}
Belishev, Mikhail; Glasman, Aleksandr. Boundary control of the Maxwell dynamical system : lack of controllability by topological reasons. ESAIM: Control, Optimisation and Calculus of Variations, Tome 5 (2000) , pp. 207-217. http://www.numdam.org/item/COCV_2000__5__207_0/

[1] S. Avdonin, M. Belishev and S. Ivanov, The controllability in the filled domain for the multidimensional wave equation with a singular boundary control J. Math. Sci. 83 ( 1997). | MR 1334739 | Zbl 0870.93004

[2] M.I. Belishev, Boundary control in reconstruction of manifolds and metrics(the BC-method). Inverse Problems 13 ( 1997) R1-R45. http://www.iop.org/Journals/ip/. | MR 1474359 | Zbl 0990.35135

[3] M. Belishev and A. Glasman, Boundary control and inverse problem for the dynamical maxwell system: the recovering of velocity in regular zone. Preprint CMLA ENS Cachan ( 1998) 9814. http://www.cmla.ens-cachan.fr

[4] M. Belishev and A. Glasman, Vizualization of waves in the Maxwell dynamical system(The BC-method). Preprint POMI ( 1997) 22. http://www.pdmi.ras.ru/preprint/1997/ | MR 1701858

[5] M. Belishev, V. Isakov, L. Pestov and V. Sharafutdinov, On reconstruction of gravity field via external electromagnetic measurements. Preprint PDMI ( 1999) 10.http://www.pdmi.ras.ru/preprint/1999/10-99.ps.gz.

[6] E.B. Bykhovskii and N.V. Smirnov, On an orthogonal decomposition of the space of square-summable vector- functions and operators of the vector analisys. Proc. Steklov Inst. Math. 59 ( 1960) 5-36, in Russian. | MR 121641 | Zbl 0104.15504

[7] G. Duvaut and J.L. Lions, Les inéquations en mécanique et en physique, Vol. 21 of Travaux et recherches mathématiques. Paris: Dunod. XX ( 1972). | MR 464857 | Zbl 0298.73001

[8] M. Eller, V. Isakov, G. Nakamura and D. Tataru, Uniqueness and stability in the Cauchy Problem for Maxwell and elasticity systems. Nonlinear Partial Differential Equations and their applications. College de France Seminar. XIV ( 1999) to appear. | MR 1936000 | Zbl 1038.35159

[9] J. Lagnese, Exact boundary controllability of Maxwell's equations in a general region. SIAM J. Control Optim. 27 ( 1989) 374-388. | MR 984833 | Zbl 0678.49032

[10] I. Lasiecka and R. Triggiani, Recent advances in regularity of second-order hyperbolic mixed problems, and applications, K.R.T. Christopher et al., Eds. Jones, editor. Springer-Verlag, Berlin, Dynam. Report. Expositions Dynam. Systems (N.S.) 3 ( 1994) 104-162. | MR 722491 | Zbl 0807.35080

[11] R. Leis, Initial boundary value problems in mathematical physics. Teubner, Stuttgart ( 1972). | MR 841971 | Zbl 0599.35001

[12] V.G. Maz'Ya, The Sobolev spaces. Leningrad, Leningrad State University ( 1985), in Russian. | MR 807364 | Zbl 0727.46017

[13] O. Nalin, Controlabilité exacte sur une partie du bord des équations de Maxwell. C. R. Acad. Sci. Paris Sér. I Math. 309 ( 1989) 811-815. | MR 1055200 | Zbl 0688.49041

[14] D.L. Russell, Boundary value control theory of the higher-dimensional wave equation. SIAM J. Control Optim. 9 ( 1971) 29-42. | MR 274917 | Zbl 0204.46201

[15] G. Schwarz, Hodge decomposition. A method for solving boundary value problems. Springer Verlag, Berlin, Lecture Notes in Math. 1607 ( 1995). | MR 1367287 | Zbl 0828.58002

[16] D. Tataru, Unique continuation for solutions to PDE's; between Hoermander's theorem and Holmgren's theorem. Comm. Partial Differential Equations 20 ( 1995) 855-884. | MR 1326909 | Zbl 0846.35021

[17] N. Week, Exact boundary controllability of a Maxwell problem. SIAM J. Control Optim. (to appear). | Zbl 0963.93040